# SDR ASOA2016070715199

- Difficulty date: July 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK FITTING AT LBL 27, BS 621 IS CORRODED.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-42-21, SRM 51-40-11, SRM 51-42-22, AND REO 601R-53-61-3778.  MAJOR REPAIR.
